# SDR DALA1022660922

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 59,800 hours, 46,263 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND FIRST CLASS LAVATORY EMERGENCY FLOOR LIGHTS INOPERATIVE.  MX SECURED CONNECTOR.  OPS OF LIGHT NOW CHECKS OK.
